# SDR QXEA01000257

- Difficulty date: February 19, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- Aircraft time: 35,937 hours, 49,273 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Torn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-LEFT HAND AILERON HAS LOWER SKIN TEAR AT TRAILING EDGE OF INBOARD TRIM TAB ATTACH POINT.  REPAIRED IAW DHC-8 RD8-27-005.
